Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Twitching eye, gray spot in centre eye, taken acetaminophen

Hello. My left eye was twitching from last Wednesday until Monday. On Monday, my right eye started twitching. This morning it hasn t twitched, but I now have a grey spot in the center of my vision . I ve never had one before and am not sure what to do. I haven t had any head trauma and have only taken acetaminophen/asprin. I am a 38 year old female.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hi Krista,

Twitching and grey spot in vision are two different problems.

Twitching may be due to an electrolyte imbalance or nerve damage or dryness or allergy component.

A grey vision or blurred vision in one spot in the same eye should be examined under slit lamp to rule out any corneal dust( foreign body) and managed accordingly.

So consult an ophthalmologist at the earliest and get well soon.
Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor